Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Have blood blister like rash on forehead. Symptoms of rosacea?

User rating for this question
Answered by

HIV AIDS Specialist
Practicing since : 1974
Answered : 2408 Questions
I have rosacea like symtoms on my cheeks and nose,but I also have skin coloured bumps on my forehead these bumps seem to be in a row. when I put my ball cap on my skin swells like a hive just where the hat band is. Yesterday I stood out in the wind for about ten minutes and blood blister like rash formed on my forehead. I went inside and it went away in about five minutes. Do you have any ideas what this could be?
Posted Wed, 6 Feb 2013 in Skin Rash
Answered by Dr. S. Murugan 5 hours later

Thanks for posting your query.

The skin colored bumps may either be due to Acne vulgaris or may be due to ordinary skin infections with staphylococci. In the presence of infection there may be mild edema, which will be obvious when you put your cap; especially in the forehead area mild edema also will look prominent due to the loose tissue there. If you consult a Dermatologist he/she will give appropriate antibiotics for Staphylococcus infection or for acne and rule out any precipitating cause like immune suppressive drugs, diabetes etc. Then you will become alright completely.

Your problem of rosacea and blister following exposure to cold wind indicates that you may likely to have hypersensitivity to sunlight and cold. The dermatologist will also guide you how can you protect yourself from such environment.

Nothing serious.

Hope this information suffices. Let me know if you need further clarifications.

Get well soon...
Dr S.Murugan
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor